On a generic class of Lévy-driven vacation models

Onno Boxma*, Offer Kella, Michel Mandjes

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


This article analyzes a generic class of queuing systems with server vacation. The special feature of the models considered is that the duration of the vacations explicitly depends on the buffer content evolution during the previous active period (i.e., the time elapsed since the previous vacation). During both active periods and vacations, the buffer content evolves as a Lvy process. For two specific classes of models, the LaplaceStieltjes transform of the buffer content distribution at switching epochs between successive vacations and active periods, and in steady state, is derived.

Original languageAmerican English
Pages (from-to)1-12
Number of pages12
JournalProbability in the Engineering and Informational Sciences
Issue number1
StatePublished - Jan 2010


Dive into the research topics of 'On a generic class of Lévy-driven vacation models'. Together they form a unique fingerprint.

Cite this